# SDR SWAA021167

- Difficulty date: May 26, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 54,169 hours, 53,175 cycles
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: 4271902
- Part serial: 0922
- Condition: Erratic
- Location: E&E Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE FLUCTUATES AND RELEASES DURING BRAKING.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT PER MM.
